# SDR AALA20140714013

- Difficulty date: July 14, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 291 hours, 122 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Location: Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY DISCHARGE LIGHT ILLUMINATED DURING FLIGHT.  EMER DECLARED FLIGHT RETURNED LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED MAIN BATTERY.  SYS GND CHECKED NORMAL OPERATION CLOSED.
